RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 2, Pages 214–226 (Mi msb4260)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of functions satisfying a Lipschitz condition by arithmetic means of their Walsh–Fourier series

M. A. Yastrebova


Full text: PDF file (674 kB)

Bibliographic databases:

UDC: 517.512
Received: 20.09.1965

Citation: M. A. Yastrebova, “Approximation of functions satisfying a Lipschitz condition by arithmetic means of their Walsh–Fourier series”, Mat. Sb. (N.S.), 71(113):2 (1966), 214–226

Citation in format AMSBIB
\Bibitem{Yas66}
\by M.~A.~Yastrebova
\paper Approximation of functions satisfying a Lipschitz condition by arithmetic means of their Walsh--Fourier series
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 2
\pages 214--226
\mathnet{http://mi.mathnet.ru/msb4260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203350}
\zmath{https://zbmath.org/?q=an:0191.36802}


Linking options:
  • http://mi.mathnet.ru/eng/msb4260
  • http://mi.mathnet.ru/eng/msb/v113/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “$G$-convergence of parabolic operators”, Russian Math. Surveys, 36:1 (1981), 9–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:115
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019